Previous |  Up |  Next


Title: On some ideals and related algebras of sets in the plane (English)
Author: Balcerzak, Marek
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 2
Year: 1989
Pages: 3-7
Category: math
MSC: 28A05
idZBL: Zbl 0726.28003
idMR: MR1046440
Date available: 2012-10-05T22:14:30Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-2_2.pdf 371.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo